Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 8, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Jan 23, 2011, 3:47 PM EST. It took effect at Jan 23, 2011, 7:00 PM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2011, 3:47 PM EST (20:47 UTC)
- In effect from
- Jan 23, 2011, 7:00 PM EST
- Expired
- Jan 25, 2011, 3:59 AM EST
- In force
- 33 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
986 WHUS73 KGRR 232047 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 347 PM EST SUN JAN 23 2011 ...SMALL CRAFT ADVISORY NORTH OF HOLLAND TONIGHT THROUGH MONDAY NIGHT... .SOUTHERLY WINDS WILL BE ON THE INCREASE THIS EVENING REACHING 30 KNOTS NORTH OF HOLLAND...ESPECIALLY UP NEAR BIG AND LITTLE SABLE POINT. THE WINDS WILL DIMINISH SOME MONDAY EVENING INTO MONDAY NIGHT...BUT THE WAVES WILL REMAIN A HAZARD TO SMALLER CRAFT WELL INTO MONDAY NIGHT. LMZ846>849-240500- /O.NEW.KGRR.SC.Y.0008.110124T0000Z-110125T1200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 347 PM EST SUN JAN 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST TUESDAY. * WINDS: SOUTHERLY WINDS TONIGHT WILL INCREASE TO AROUND 30 KNOTS NORTH OF HOLLAND...WHICH WILL PERSIST INTO MONDAY AS WELL. * WAVES: WAVES OF 4 TO 7 FEET ARE EXPECTED TONIGHT INTO MONDAY NEAR BIG AND LITTLE SABLE POINTS...WITH 3 TO 5 FOOT WAVES NEAR HOLLAND AND GRAND HAVEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR DUKE
6 follow-up statements
340 WHUS73 KGRR 240351 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1051 PM EST SUN JAN 23 2011 LMZ846>849-241200- /O.CON.KGRR.SC.Y.0008.000000T0000Z-110125T1200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1051 PM EST SUN JAN 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS: SOUTHEAST 10 TO 20 TONIGHT BECOMING SOUTH ON MONDAY * WAVES: 3 TO 5 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
936 WHUS73 KGRR 240903 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 403 AM EST MON JAN 24 2011 LMZ846>849-241715- /O.CON.KGRR.SC.Y.0008.000000T0000Z-110125T1200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 403 AM EST MON JAN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS: SOUTH 15 TO 25 KNOTS TODAY BECOMING WEST 10 TO 20 KNOTS TONIGHT * WAVES: 3 TO 5 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
009 WHUS73 KGRR 241556 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1056 AM EST MON JAN 24 2011 LMZ846>849-250000- /O.CON.KGRR.SC.Y.0008.000000T0000Z-110125T1200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1056 AM EST MON JAN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS: SOUTHEAST 15 TO 25 KNOTS TODAY DIMINISHING TO WEST 10 TO 15 KNOTS TONIGHT * WAVES: 3 TO 6 FEET THIS AFTERNOON SUBSIDING TO 1 TO 3 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR NJJ
021 WHUS73 KGRR 242053 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 353 PM EST MON JAN 24 2011 LMZ846>849-250500- /O.CON.KGRR.SC.Y.0008.000000T0000Z-110125T1200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 353 PM EST MON JAN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. * WINDS: SOUTHEAST WINDS OF 15 TO 20 KNOTS WILL SHIFT TO THE WEST TONIGHT. * WAVES: WAVES OF 3 TO 5 FEET THIS EVENING WILL SUBSIDE TO 2 TO 4 FEET BY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR DUKE
040 WHUS73 KGRR 250352 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1052 PM EST MON JAN 24 2011 LMZ846>849-251200- /O.CON.KGRR.SC.Y.0008.000000T0000Z-110125T1200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1052 PM EST MON JAN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS: WEST 10 TO 20 KNOTS. * WAVES: 3 TO 5 FEET TONIGHT SUBSIDING TO 2 TO 4 FEET BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
089 WHUS73 KGRR 250859 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 359 AM EST TUE JAN 25 2011 LMZ846>849-251000- /O.CAN.KGRR.SC.Y.0008.000000T0000Z-110125T1200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 359 AM EST TUE JAN 25 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST WINDS HAVE DIMINISH TO AROUND 10 KNOTS AND WAVES HAVE SUBSIDED TO 2 TO 4 FEET. $$ HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 23, 2:55 PM EST, 52 minutes earlier.
Area forecast discussion, Jan 23, 2:55 PM EST, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 255 PM EST SUN JAN 23 2011 LATEST UPDATE...LONG TERM... .SYNOPSIS...(413 AM EST SUN JAN 23 2011) ARCTIC AIR WILL STAY IN PLACE FOR ANOTHER DAY AS HIGH TEMPERATURES WILL ONLY REACH THE MID TEENS TODAY. MONDAY AND TUESDAY WILL NOT BE AS COLD WITH TEMPERATURES GETTING INTO THE 20S. SNOW WILL RETURN ON MONDAY AS ANOTHER CLIPPER BRINGS MUCH OF THE AREA 1 TO 2 INCHES OF SNOW DURING THE DAY. THE SNOW MAY LINGER ACROSS CENTRAL LOWER MICHIGAN INTO MONDAY NIGHT...BUT A GENERAL DIMINISHING TREND IS EXPECTED BY THEN. && .SHORT TERM...(1110 AM EST SUN JAN 23 2011) (THIS AFTERNOON THROUGH TUESDAY) SOUTHEAST FLOW THIS MORNING HAS PUSHED MOST OF THE LAKE EFFECT CLOUDS AND SNOW SHOWERS OFF SHORE AS OF 1100 AM. BANDS OF SNOW OVER THE LAKE CAN BE SEEN PUSHING WESTWARD IN BOTH SATELLITE AND RADAR IMAGERY. FORECAST CONCERNS THIS AFTERNOON PERTAIN TO HOW THE LAKE SNOW BANDS EVOLVE AND WHERE THE WINDS WILL DIRECT THEM THIS AFTERNOON. HIGH PRESSURE IS FORECAST TO SLIDE SOUTHEAST THROUGH THE COURSE OF THE DAY...ALLOWING THE FLOW TO BECOME SOUTHWEST BY EVENING. HAVE MAINTAINED POPS ON THE COAST FOR SNOW SHOWERS ROUGHLY FROM KMKG NORTHWARD AS THESE BANDS TRY TO PUSH IN LATER THIS AFTERNOON. FOR THE NEXT FEW HOURS IT APPEARS MOSTLY SUNNY SKIES WILL DOMINATE. THE SUNSHINE WILL BE DECEIVING THOUGH...AS TEMPERATURES WILL REMAIN COLD...CLIMBING THROUGH THE SINGLE DIGITS ABOVE ZERO TO HIGHS ONLY IN THE MIDDLE TEENS. WE WILL BE WATCHING THE SNOW BANDS CLOSELY AS THEY SHOULD BEGIN TO IMPACT THE NORTHERN LAKESHORE AREAS NORTH OF GRAND HAVEN AFTER 400PM. THERE MAY BE SOME LIGHT ACCUMS ACTUALLY ALONG THE NORTH COAST BETWEEN 400PM AND 700PM...AN INCH OR LESS. REMAINDER OF PREVIOUS DISCUSSION FOLLOWS... THE SOUTHERLY FLOW CONTINUES TONIGHT AND THE SNOW BAND MAY STILL BE PLAYING TAG WITH THE COASTAL AREAS NORTH OF MKG. THE NEXT CLIPPER WILL ALSO BE APPROACHING FROM THE UPPER MIDWEST TOWARD DAYBREAK MONDAY. WILL CONFINE POPS TO AREAS WEST OF U.S. 131. THERE MAY BE SOME CLEARING EARLY WHICH WILL ALLOW TEMPS TO FALL INTO THE SINGLE DIGITS THIS EVENING. BUT THEN CLOUDS WILL BE ON THE INCREASE ALONG WITH INCREASED SOUTHERLY WINDS. THIS WILL KEEP TEMPS FAIRLY STEADY AFTER MIDNIGHT. WE WILL SEE WARM ADVECTION PCPN DEVELOP AHEAD OF THE CLIPPER ON MONDAY. THE STEADIEST SNOW SHOULD OCCUR FROM LATE MORNING INTO MID AFTERNOON. THE LIFT IN THE DGZ IS RATHER WEAK...SO MOST AREAS WILL ONLY SEE AROUND AN INCH OF SNOW...WITH AROUND TWO INCHES POSSIBLE IN THE NW WITH SOME LAKE ENHANCEMENT. HAVE REDUCED POPS FOR MONDAY NIGHT AS THE BULK OF THE PCPN APPEARS TO OCCUR IN THE WARM ADVECTION PATTERN EARLIER IN THE DAY. TUESDAY APPEARS UNEVENTFUL AS THE CLIPPER EXITS AND LAKE DELTA T/S WILL ONLY BE MARGINAL FOR JUST SOME FLURRIES. MAX TEMPS WARMING TO AROUND 30 ALONG WITH A FEW PEEKS OF SUN POSSIBLE. && .LONG TERM...(255 PM EST SUN JAN 23 2011) (WEDNESDAY THROUGH SUNDAY) THE THEME OF THE LONG TERM CONTINUES TO BE NW FLOW ALOFT IN PLACE WITH SHORT WAVES/CLIPPER SYSTEMS MOVING THROUGH ON OCCASION. THE NEXT SHORT WAVE IN THE SERIES WILL BE MOVING THROUGH THE REGION AT THE BEGINNING OF THE LONG TERM ON WED. THIS SHORT WAVE DOES NOT LOOK TO HAVE A LOT OF MOISTURE AVAILABLE AS MOISTURE IS RATHER SHALLOW. LOW LEVEL TEMPS WILL ALSO BE RELATIVELY MILD INITIALLY AROUND -5C...SO LAKE EFFECT WILL NOT BE MUCH OF A FACTOR UNTIL LATER ON WED WHEN -10C AIR MOVES IN. IT LOOKS LIKE WE SHOULD HAVE A BREAK THU INTO EARLY FRI AS A MORE ORGANIZED WAVE DEVELOPS ACROSS THE PRAIRIE PROVINCES OF CANADA...AND WE SEE A BIT OF DECENT RIDGING MOVE IN AHEAD OF IT. H850 TEMPS WILL MODERATE TO AROUND 0C OR SO WITH LOW LEVEL SW FLOW. THIS SHOULD BRING TEMPS CLOSE TO THE FREEZING MARK BY FRI AFTERNOON. THE MORE ORGANIZED SHORT WAVE WILL THEN APPROACH THE AREA FRI AFTERNOON BRINGING BACK IN A CHC OF SOME SNOW. THE PICTURE BECOMES A BIT UNCERTAIN THEN FOR NEXT WEEKEND WHETHER WE SEE A COUPLE OF MORE SHORT WAVES OR IF THE MAIN ONE CLOSES OFF AND SITS OVER THE REGION. EITHER WAY...WE ARE EXPECTED TO RE-GENERATE THE LAKE EFFECT SNOW SHOWERS FOR NEXT WEEKEND WITH MUCH COLDER AIR SURGING BACK IN ACROSS THE AREA. IT WILL BE POSSIBLE THAT WE SEE -20C AIR AT H850 MOVE BACK IN...WHICH WOULD SUPPORT HIGHS IN THE TEENS ONCE AGAIN NEXT SUN OR LATER. && .AVIATION...(1244 PM EST SUN JAN 23 2011) CONDITIONS THROUGH AROUND 08Z MON SHOULD REMAIN MAINLY VFR AT MOST LOCATIONS. HIGH PRESSURE OVERHEAD ALONG WITH VERY DRY AIR IS BRINGING MAINLY CLEAR SKIES TO THE AREA. A LAKE EFFECT BAND OF SNOW SHOWERS HAS PUSHED OFFSHORE EARLY THIS AFTERNOON. WE EXPECT THIS TO MOVE BACK TO THE EAST THIS AFTERNOON AND IMPACT AREAS AROUND AND NORTH OF KMKG FOR A PERIOD LATE THIS AFTERNOON WITH SOME MVFR CONDITIONS. THIS SHOULD MOVE NORTH THEN THIS EVENING AND KMKG SHOULD CLEAR OUT ONCE AGAIN. THE PERIOD AFTER 08Z MON IS THE NEXT PERIOD OF CONCERN. MID CLOUDS AROUND 10K FT WILL MOVE IN JUST BEFORE 08Z FROM SW TO NE. WE WILL THEN SEE LOW LEVEL MOISTURE MOVE IN FROM THE SW BEGINNING AROUND 08Z-10Z. THIS WILL EVENTUALLY HELP TO DEVELOP VERY LIGHT SNOW ACROSS THE AREA. THE SNOW IS NOT EXPECTED TO ACCUMULATE MUCH...BUT IT IS EXPECTED TO RESTRICT VSBYS AND CIGS. WE EXPECT IFR CONDITIONS AT MOST LOCATIONS BY 13Z. THERE IS SOME CONCERN THAT AFTER 18Z MON...WE WILL START TO SEE SNOW TRANSITION OVER TO FZDZ. && .MARINE...(1110 AM EST SUN JAN 23 2011) LET THE SMALL CRAFT ADVISORY EXPIRE AS WINDS AND WAVES HAVE COME DOWN WITH HIGH PRESSURE SLIDING THROUGH THE AREA. WILL NEED TO TAKE A LOOK AT THINGS AGAIN THIS AFTERNOON AS WE WILL LIKELY NEED A SMALL CRAFT ADVISORY FOR TONIGHT AT LEAST IN NORTHERN PORTIONS OF THE FORECAST AREA. SOUTHERLY WINDS DEVELOP WHICH MAY PUSH TOWARD 30 KNOTS NEAR THE POINTS. && .HYDROLOGY...(413 AM EST SUN JAN 23 2011) MAIN HYDROLOGY CONCERN WILL BE ICE JAMS WITH THE SNOW AND COLD LOCKED IN PLACE ACROSS THE AREA. ICE WILL CONTINUE TO DEVELOP ON AREA RIVERS AND STREAMS WITH THE COLD AIR IN PLACE THIS WEEKEND. SOME MODERATION IN TEMPERATURES IS EXPECTED NEXT WEEK...BUT IT WILL NOT BE ENOUGH TO CHANGE CONDITIONS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: JK SHORT TERM: JK/DUKE LONG TERM: NJJ AVIATION: NJJ MARINE: JK HYDROLOGY: JK
Hazardous weather outlook, Jan 23, 5:15 AM EST, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 515 AM EST SUN JAN 23 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-240945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 515 AM EST SUN JAN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A FEW LAKE EFFECT SNOW SHOWERS ARE POSSIBLE TODAY AND TONIGHT ALONG THE LAKESHORE NORTH OF HOLLAND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW SHOWERS ARE LIKELY AGAIN ON MONDAY AND MONDAY NIGHT... WITH LIGHT ACCUMULATIONS POSSIBLE AREA WIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-240945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 515 AM EST SUN JAN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WAVES HAD ALREADY SUBSIDED...OR WILL SUBSIDE...THIS MORNING. HOWEVER SOUTH WINDS WILL INCREASE TO 15 TO 30 KNOTS TONIGHT... CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT ONCE AGAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS AND WAVES WILL BE FREQUENTLY HAZARDOUS TO SMALL CRAFT MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEADE
In the hours before
Local storm report, Jan 23, 10:15 AM EST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1015 AM EST SUN JAN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 AM SNOW 3 W BELLEVUE 42.44N 85.08W
01/23/2011 M0.7 INCH BARRY MI COCORAHS
24 HOUR SNOWFALL ENDING AT 7 AM.
1003 AM SNOW 1 W DEWITT 42.84N 84.60W
01/23/2011 M1.0 INCH CLINTON MI COCORAHS
24 HOUR SNOWFALL ENDING AT 9 AM.
1003 AM SNOW 4 NW MONTAGUE 43.46N 86.42W
01/23/2011 M6.0 INCH MUSKEGON MI CO-OP OBSERVER
24 HOUR SNOWFALL ENDING AT 7 AM.
1003 AM SNOW 4 NW RIVES JUNCTION 42.43N 84.52W
01/23/2011 M0.1 INCH JACKSON MI COCORAHS
24 HOUR SNOWFALL ENDING AT 9 AM.
1003 AM SNOW 1 WSW GRANDVILLE 42.90N 85.78W
01/23/2011 M4.8 INCH KENT MI COCORAHS
24 HOUR SNOWFALL ENDING AT 7 AM.
1003 AM SNOW 4 WNW CALEDONIA 42.81N 85.59W
01/23/2011 M1.4 INCH KENT MI COCORAHS
24 HOUR SNOWFALL ENDING AT 830 AM.
1003 AM SNOW 5 NNE GRAND RAPIDS 43.03N 85.63W
01/23/2011 M1.5 INCH KENT MI COCORAHS
24 HOUR SNOWFALL ENDING AT 9 AM.
1003 AM SNOW ENE BIG RAPIDS 43.70N 85.48W
01/23/2011 M0.4 INCH MECOSTA MI COCORAHS
24 HOUR SNOWFALL ENDING AT 8 AM.
1003 AM SNOW 3 WSW HART 43.68N 86.42W
01/23/2011 M1.7 INCH OCEANA MI COCORAHS
24 HOUR SNOWFALL ENDING AT 7 AM.
1003 AM SNOW 3 NNE HOLLAND 42.82N 86.09W
01/23/2011 M6.5 INCH OTTAWA MI COCORAHS
24 HOUR SNOWFALL ENDING AT 6 AM.
1003 AM SNOW 3 W WALKER 43.00N 85.83W
01/23/2011 M4.4 INCH OTTAWA MI COCORAHS
24 HOUR SNOWFALL ENDING AT 730 AM.
&&
MKALEMBKLocal storm report, Jan 23, 10:20 AM EST, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1020 AM EST SUN JAN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM SNOW ST. JOHNS 43.00N 84.56W
01/22/2011 M0.9 INCH CLINTON MI TRAINED SPOTTER
DAILY SNOWFALL.
0925 PM SNOW OSHTEMO 42.26N 85.68W
01/22/2011 M2.0 INCH KALAMAZOO MI TRAINED SPOTTER
SNOWFALL SINCE MIDNIGHT.
1115 PM SNOW 3 N HOLLAND STATE PARK 42.83N 86.21W
01/22/2011 M7.0 INCH OTTAWA MI TRAINED SPOTTER
SNOWFALL SINCE MIDNIGHT. TWO DAY TOTAL IS 8.0 INCHES.
SNOW DEPTH IS 16.0 INCHES.
0731 AM SNOW 4 E KENTWOOD 42.90N 85.51W
01/23/2011 M1.8 INCH KENT MI OFFICIAL NWS OBS
24 HOUR SNOWFALL ENDING AT 7 AM.
0731 AM SNOW 4 WSW FREMONT 43.44N 86.02W
01/23/2011 M1.7 INCH NEWAYGO MI CO-OP OBSERVER
24 HOUR SNOWFALL ENDING AT 7 AM.
0731 AM SNOW EAST GRAND RAPIDS 42.94N 85.61W
01/23/2011 M2.5 INCH KENT MI CO-OP OBSERVER
24 HOUR SNOWFALL ENDING AT 7 AM.
0731 AM SNOW 5 NNW LANSING 42.80N 84.58W
01/23/2011 M0.9 INCH CLINTON MI OFFICIAL NWS OBS
24 HOUR SNOWFALL ENDING AT 7 AM.
0731 AM SNOW 4 SSE MUSKEGON 43.17N 86.22W
01/23/2011 M7.7 INCH MUSKEGON MI OFFICIAL NWS OBS
24 HOUR SNOWFALL ENDING AT 7 AM.
0731 AM SNOW 9 E WHITE CLOUD 43.57N 85.59W
01/23/2011 M1.0 INCH NEWAYGO MI CO-OP OBSERVER
24 HOUR SNOWFALL ENDING AT 745 AM.
0802 AM SNOW 6 NNW SCOTTVILLE 44.03N 86.33W
01/23/2011 M5.2 INCH MASON MI COCORAHS
24 HOUR SNOWFALL ENDING AT 5 AM.
0802 AM SNOW 3 NNE PAW PAW 42.26N 85.87W
01/23/2011 M2.3 INCH VAN BUREN MI COCORAHS
24 HOUR SNOWFALL ENDING AT 7 AM.
0802 AM SNOW 1 N HASLETT 42.76N 84.40W
01/23/2011 M0.4 INCH INGHAM MI COCORAHS
24 HOUR SNOWFALL ENDING AT 7 AM.
0832 AM SNOW BIG RAPIDS 43.70N 85.48W
01/23/2011 M0.8 INCH MECOSTA MI CO-OP OBSERVER
24 HOUR SNOWFALL ENDING AT 7 AM.
0838 AM SNOW 1 E HOLLAND 42.78N 86.09W
01/23/2011 M6.5 INCH OTTAWA MI TRAINED SPOTTER
24 HOUR SNOWFALL ENDING AT 8 AM.
0838 AM SNOW 2 ENE BROOKLYN 42.12N 84.21W
01/23/2011 M0.3 INCH JACKSON MI CO-OP OBSERVER
24 HOUR SNOWFALL ENDING AT 7 AM.
0919 AM SNOW 3 WSW HART 43.68N 86.42W
01/23/2011 M1.7 INCH OCEANA MI CO-OP OBSERVER
24 HOUR SNOWFALL ENDING AT 7 AM.
1003 AM SNOW 3 WSW HART 43.68N 86.42W
01/23/2011 M1.7 INCH OCEANA MI COCORAHS
24 HOUR SNOWFALL ENDING AT 7 AM.
1003 AM SNOW ENE BIG RAPIDS 43.70N 85.48W
01/23/2011 M0.4 INCH MECOSTA MI COCORAHS
24 HOUR SNOWFALL ENDING AT 8 AM.
1003 AM SNOW 5 NNE GRAND RAPIDS 43.03N 85.63W
01/23/2011 M1.5 INCH KENT MI COCORAHS
24 HOUR SNOWFALL ENDING AT 9 AM.
1003 AM SNOW 4 WNW CALEDONIA 42.81N 85.59W
01/23/2011 M1.4 INCH KENT MI COCORAHS
24 HOUR SNOWFALL ENDING AT 830 AM.
1003 AM SNOW 1 WSW GRANDVILLE 42.90N 85.78W
01/23/2011 M4.8 INCH KENT MI COCORAHS
24 HOUR SNOWFALL ENDING AT 7 AM.
1003 AM SNOW 4 NW RIVES JUNCTION 42.43N 84.52W
01/23/2011 M0.1 INCH JACKSON MI COCORAHS
24 HOUR SNOWFALL ENDING AT 9 AM.
1003 AM SNOW 4 NW MONTAGUE 43.46N 86.42W
01/23/2011 M6.0 INCH MUSKEGON MI CO-OP OBSERVER
24 HOUR SNOWFALL ENDING AT 7 AM.
1003 AM SNOW 1 W DEWITT 42.84N 84.60W
01/23/2011 M1.0 INCH CLINTON MI COCORAHS
24 HOUR SNOWFALL ENDING AT 9 AM.
1003 AM SNOW 3 W BELLEVUE 42.44N 85.08W
01/23/2011 M0.7 INCH BARRY MI COCORAHS
24 HOUR SNOWFALL ENDING AT 7 AM.
1003 AM SNOW 3 W WALKER 43.00N 85.83W
01/23/2011 M4.4 INCH OTTAWA MI COCORAHS
24 HOUR SNOWFALL ENDING AT 730 AM.
1003 AM SNOW 3 NNE HOLLAND 42.82N 86.09W
01/23/2011 M6.5 INCH OTTAWA MI COCORAHS
24 HOUR SNOWFALL ENDING AT 6 AM.
&&
MKALEMBKLocal storm report, Jan 23, 12:14 PM EST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1214 PM EST SUN JAN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM SNOW OSHTEMO 42.26N 85.68W
01/23/2011 M1.9 INCH KALAMAZOO MI CO-OP OBSERVER
24 HOUR SNOWFALL EDNING AT 8 AM.
1212 PM SNOW JAMESTOWN 42.83N 85.84W
01/23/2011 M4.0 INCH OTTAWA MI TRAINED SPOTTER
24 HOUR SNOWFALL ENDING AT 12 PM.
&&
MKALEMBKNearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.